# SDR SWAA2024091131751

- Difficulty date: August 28, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 31,134 hours, 14,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT CRACKED AT BS540 WL208 LBL 3.<[01] REMOVED AND INSTALLED NEW FLOOR SUPPORT AT BS540 WL208 LH P/N 143A5240-63 LOT 1574775-2 IAW SRM 51-40-02 AND DWG 143A0060 ID 94.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
